MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 11MM CONCAVE; PIN, FIXATION, SMOOTH

ARTHREX, INC. TIGHTROPE ABS BUTTON ROUND 11MM CONCAVE; PIN, FIXATION, SMOOTH
Model Number TIGHTROPE ABS BUTTON ROUND 11MM CONCAVE
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by sales representative via email that an ar-1588tnt fibertag abs tightrope failed to properly tension down ar-1588tb-3 abs button.This was discovered during an acl reconstruction, surgeon had to use a swivelock to complete case.Additional info requested.

Brand Name
TIGHTROPE ABS BUTTON ROUND 11MM CONCAVE
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12615403
Report Number1220246-2021-03774
Device Sequence Number3473385
Product Code HTY
UDI-Device Identifier00888867157729
UDI-Public00888867157729
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberTIGHTROPE ABS BUTTON ROUND 11MM CONCAVE
Device Catalogue NumberAR-1588TB-3
Device Lot Number13581746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;